# SDR QEMY2018091400000

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: General aviation
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7270
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 3821120020
- Condition: Cracked
- Location: Engine
- Part time: 21,845 hours, 2,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPC STAGE 3 BLADE RETAINING RING FOUND TO BE CRACKED AND IN 2 PIECES ON HPC DISASSEMBLY. IF THE STAGE 3 BLADES HAD MIGRATED FORWARD IN THE DOVETAIL SLOTS, THEY WOULD HAVE COME INTO CONTACT WITH THE STATORS. IN THIS PARTICULAR CASE, HE BLADES REQUIRED LIGHT PERCUSSION TO REMOVE THEM FROM THE SLOTS AND HAD NOT MIGRATED. IF THIS WERE TO OCCUR AGAIN, THERE IS NO GUARANTEE THAT ROTOR/STATOR CONTACT WOULD NOT HAPPEN.
